A 36-year-old female asked:
Hi! i was wondering...is there a known/studied connection between frequent headaches/migraines and ms? if so do the ms meds, like tysabri, (natalizumab) help?
1 doctor answer • 1 doctor weighed in
Dentistry 46 years experience
Possibly: There are some connections between ms and migraines. I would go online and do some research. The problem with headaches and migraines is that there are so many types of headaches and types of triggers. I would try and narrow down the cause, if possible, before deeming that ms is the cause or vise versa.
Created for people with ongoing healthcare needs but benefits everyone.
4.5k viewsAnswered >2 years ago
Last updated Feb 5, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.